# SDR VTZA96323

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Down Pin
- Part number: 14110001403
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6203 IAD - MHT - RETURNED TO IAD DURING CLIMB AFTER EXPERIENCING AN UNRESPONSIVE NOSE GEAR RETRCTION SCENARIO.  AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO IAD AND THE GATE.  MAINTENANCE FOUND THAT THE RAMP PERSONNEL HAD NOT COMPLIED WITH THE PROCEDURES FOR REMOVING THE GEAR LOCK DOWN PINS PRIOR TO SENDING THE AIRCRAFT OUT.  MAINTENANCE REMOVED THE PIN AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
